# SDR DXTA2023091195000

- Difficulty date: September 9, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N345QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500230
- Aircraft time: 6,558 hours, 5,082 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005268
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS BATTERY: LEVEL AT FL410 ABOUT AN HOUR INTO THE FLIGHT WE NOTICED ALL THE INTERIOR EMER LIGHTS FLASHING. //SIGNOFF// REPLACED #2 EMER BATTERY PER EMB 300 MM 33-52-01. ADJUSTEST GOOD.
